Has anyone had severe headaches using zonegran 5-10xs daily mainly behind left eye?

Question is Closed Report Mark as Favorite

Responses (1)

30 Sep 2009

Headache is a common side effect of Zonegran, but if it is severe I suggest you see your doctor.

http://www.drugs.com/sfx/zonegran-side-effects.html

The link below has 5 reviews made by people who have used it, and no one has mentioned experiencing severe headaches. Please discuss it with your doctor.

http://www.drugs.com/comments/zonisamide/zonegran.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Have you heard of people having severe headaches after taking Clarvis for 6 mos.?

My daughter completed her tx of Clarvis the first of Oct. 2010. She now is having severe headaches (one lasted 3 weeks). She has had blood work, MRI, ...

1 answer 7 Nov 2010

Still wanting as much information on "rebound" headaches as possible. Prefer to know how to avoid?

them, mostly what medications can I take often, sometimes daily, that do not cause the rebound headaches. I already get way too many headaches, which ...

3 answers 13 Feb 2012

I have been dealing with severe left side headaches. My eye hurts & my two top teeth?

I have been taking Motrin but its not working. Theses headaches are miserable. I have been 10 days clean from my pain meds norco. I am in so much ...

11 answers 14 Apr 2012

Has anyone had any success using zonegran for headache prevention?

Im taking 50mg 2x/day to try to control daily headaches and possibly weekly migraines.

2 answers 28 Jul 2012

Recurrent throbbing headache?

Sometimes usually I get a bad headache that could last a couple of days. It's in the left side and also around the left eye also. Sometimes it ...

2 answers 6 Dec 2012